The characteristic polynomial of a monodromy transformation attached to a family of curves.
Commentarii mathematici Helvetici, Tome 68 (1993) no. 2, pp. 111-137
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
monodromy transformation, complete valuated field, rational point, characteristic polynomial of an automorphism of a curve, first homological group
@article{CMH_1993__68_2_140296,
author = {Dino J. Lorenzini},
title = {The characteristic polynomial of a monodromy transformation attached to a family of curves.},
journal = {Commentarii mathematici Helvetici},
pages = {111--137},
year = {1993},
volume = {68},
number = {2},
zbl = {0801.14006},
url = {http://geodesic.mathdoc.fr/item/CMH_1993__68_2_140296/}
}
TY - JOUR AU - Dino J. Lorenzini TI - The characteristic polynomial of a monodromy transformation attached to a family of curves. JO - Commentarii mathematici Helvetici PY - 1993 SP - 111 EP - 137 VL - 68 IS - 2 UR - http://geodesic.mathdoc.fr/item/CMH_1993__68_2_140296/ ID - CMH_1993__68_2_140296 ER -
Dino J. Lorenzini. The characteristic polynomial of a monodromy transformation attached to a family of curves.. Commentarii mathematici Helvetici, Tome 68 (1993) no. 2, pp. 111-137. http://geodesic.mathdoc.fr/item/CMH_1993__68_2_140296/